New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Krista07
Regular Member


Date Joined Jan 2009
Total Posts : 64
   Posted 8/27/2009 6:17 AM (GMT -6)   
Lately, I seem to be carrying the "bulk" of my headaches in both of my eyes. For the last 2 days I haven't had a headache...but an eyeache.
They just ache underneath them and I can't help but to wonder if this is the start of an oncoming migraine.
 
Typically, I have horrible "electric" like shocks in my temples that alert me of an oncoming migraine...but my achey eyes seem to be new to my "old" headaches.
 
Has anyone experienced these??...if so, has it been a starter for an oncoming migraine?
 
Thanks for any help!
Krista
Krista
 
DX:  Migraines w/o aura, NDPH, Meniere's Disease, vertigo, insomnia, and anxiety.
 
RX:  Propanolol, Compazine, Buspar, Celexa, Zofran, Midrin, Ultram, Toradol IM, and Benadryl IM.
 
"It isn't what you have, or who you are, or what you are doing that makes you happy or unhappy....it is what you think about"


SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 8/29/2009 12:17 AM (GMT -6)   
Please see your neurologist NOW. Please ask for MRI or CAT Scan. Please start a list of everything you eat and drink. Mri and CAT is to check for any abnormalities. List is to see if there are any new triggers. Neuro is for the "electrical shocks" and migraines> please take a list of all current medication with you. And if you dont have a neurologist, please go the nearest teaching hospital.
 
Smurfy Shadow/Desirèe 
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux, Tumor Behind the Eye, Carpal Tunnel, Fibromyolgia, Clasterphobic, Arthritis
Medications:  Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D, Pro-Air, Pepcid, Rolaids, Zofran, Compuzeen, Refresh Plus Eye Drops  PRN: Epi-Pen, Albuterol Nebulizer, Benedryl
Undergoing Radiation Taking Lorazepam (Ativan) on Radiation Days


Annuk
Veteran Member


Date Joined Jan 2006
Total Posts : 1308
   Posted 8/31/2009 1:38 AM (GMT -6)   
Hi Krista,

The electric shock type headache could be a headache syndrome of its own, but could be part of migraine for you. As smurfy shadow said, the best way to get it sorted out is to see a Neurologist who is a Headache Specialist as they would be best qualified to work out what is going on for you!

All the best with this, and let us know how you get on, take care

Ann
Co-Moderator of the Migraine/Headache Forum


Liessa
New Member


Date Joined Sep 2009
Total Posts : 3
   Posted 9/1/2009 7:44 AM (GMT -6)   
Anymore, when I get worse-to-bad migraines (which, for me, doesn't mean much cuz mine are almost always "worse-to-bad"), my eyes huuuuuurt a lot with them. I've threatened to scoop them out with spoons they hurt so much.  So, for me it's just part of the process.  Light makes it worse obviously.  But mine doesn't proceed the headache/migraine, it's a product of it.  IMO, yours could just be coming in the reverse order of mine.  But the "see a Neuro" thing is always the best first step.

Yes, I've had MRIs (about 8 or 9 at least) and CTs (4 or 5) and whatnot (over the last 10 years). There's "Nothing Wrong" with me according to neurologists.

Post Edited (Liessa) : 9/1/2009 7:47:14 AM (GMT-6)


GhostfireXIII
Regular Member


Date Joined Sep 2009
Total Posts : 27
   Posted 10/8/2009 9:46 PM (GMT -6)   
Hi there,
sorry your in pain but I am too. So your not alone, Lately I have been getting these electric like stabbing pokes in my head. Uggh they suck they last but a second and they are gone. I also though have been suffering from eye pain. It is never long lasting either just a quick pain and it's gone, or near my brow it's gone or in around my eyeball. It is driving me crazy, I have been looking for answers but no one knows. After and MRI w/ and w/o contrast and an MRA. The neurologist helps me not, and also no answers from an ophthalmologist. Sometimes when i look at white icons on my CPU desktop they appear to have a ghosted image above them. I am on colonzapam which is an anti anxiety med says to cause double vision but I was told side effects should have stopped by now...so any ideas what i should do? Have you found anything helpfull regarding your eye pain?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, August 21, 2017 3:54 PM (GMT -6)
There are a total of 2,858,150 posts in 313,606 threads.
View Active Threads


Who's Online
This forum has 155202 registered members. Please welcome our newest member, karinsar.
647 Guest(s), 9 Registered Member(s) are currently online.  Details
anb, PhotoGirl, Malshay, rcrawford, lyme2015, mareish, Janus, tiredofallthispoop, Jinna


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer